Home
 Sobre el DIM
 Carrera
 Docencia
 Doctorado
 Investigación
 Académicos 
 Funcionarios 
 Profesores Visitantes 
 Alumnos 
 Biblioteca
 Publicaciones Científicas 
 Publicaciones Docentes 
 Seminario
 Novedades 
 Eventos 
 Congresos DIM
 Link de Interés 
 Contáctenos 
 Intranet
 
 
 
PS PDF Imprimir E-mail

Artículos

por Kowalczyk, Michal

2009

31.- Blanchet, Adrien; Dolbeault, Jean; Kowalczyk, Michal.  Stochastic Stokes’ drift, homogenized functional inequalities, and large time behavior of Brownian ratchets. SIAM J. Math. Anal. 41 (2009), no. 1, 46--76.

2008

30.- Del Pino, Manuel; Kowalczyk, Michal; Wei, Juncheng.  A counterexample to a conjecture by De Giorgi in large dimensions. C. R. Math. Acad. Sci. Paris 346 (2008), no. 23-24, 1261--1266.

29.- Kinderlehrer, David; Kowalczyk, Michal.  The Janossy effect and hybrid variational principles. Discrete Contin. Dyn. Syst. Ser. B 11 (2008), no. 1, 153--176.

28.- Dávila, Juan; Kowalczyk, Michal; Montenegro, Marcelo.  Critical points of the regular part of the harmonic Green function with Robin boundary condition. J. Funct. Anal. 255 (2008), no. 5, 1057--1101.

27.- Del Pino, Manuel; Kowalczyk, Michal; Wei, Juncheng.  The Toda system and clustering interfaces in the Allen-Cahn equation. Arch. Ration. Mech. Anal. 190 (2008), no. 1, 141--187.

26.- Del Pino, Manuel; Kowalczyk, Michal. Renormalized energy of interacting Ginzburg-Landau vortex filaments. J. Lond. Math. Soc. (2) 77 (2008), no. 3, 647--665.enormalized energy of interacting Ginzburg-Landau vortex filaments. J. Lond. Math. Soc. (2) 77 (2008), no. 3, 647--665.

2007

25.- Bartier, Jean-Philippe; Dolbeault, Jean; Illner, Reinhard; Kowalczyk, Michal. A qualitative study of linear drift-diffusion equations with time-dependent or degenerate coefficients. Math. Models Methods Appl. Sci. 17 (2007), no. 3, 327--362.

24.- Del Pino, Manuel; Kowalczyk, Michal; Wei, Jun-Cheng. Concentration on curves for nonlinear Schrödinger equations. Comm. Pure Appl. Math. 60 (2007), no. 1, 113--146.

2006

23.- Del Pino, Manuel; Kowalczyk, Michal; Wei, Juncheng. Resonance and interior layers in an inhomogeneous phase transition model. SIAM J. Math. Anal. 38 (2006/07), no. 5, 1542--1564

22.- Del Pino, Manuel; Kowalczyk, Michal; Musso, Monica.  Variational reduction for Ginzburg-Landau vortices. J. Funct. Anal. 239 (2006), no. 2, 497--541.

2005

21.- Del Pino, Manuel; Kowalczyk, Michal; Wei, Juncheng. Nonlinear Schrödinger equations: concentration on weighted geodesics in the semi-classical limit. C. R. Math. Acad. Sci. Paris 341 (2005), no. 4, 223--228.

20.- Del Pino, Manuel; Kowalczyk, Michal; Musso, Monica. Singular limits in Liouville-type equations. Calc. Var. Partial Differential Equations 24 (2005), no. 1, 47--81.

19.- Kowalczyk, Michal. On the existence and Morse index of solutions to the Allen-Cahn equation in two dimensions. Ann. Mat. Pura Appl. (4) 184 (2005), no. 1, 17--52.

2004

18.- Kowalczyk, Michal. Approximate invariant manifold of the Allen-Cahn flow in two dimensions. Partial differential equations and inverse problems, 233--239.

17.- Dolbeault, Jean; Kinderlehrer, David; Kowalczyk, Michal. Remarks about the flashing rachet. Partial differential equations and inverse problems, 167--175

16.- Del Pino, Manuel; Felmer, Patricio; Kowalczyk, Michal. Minimality and nondegeneracy of degree-one Ginzburg-Landau vortex as a Hardy’s type inequality. Int. Math. Res. Not. 2004, no. 30, 1511--1527.

2003

15.- Chipot, Michel; Kinderlehrer, David; Kowalczyk, Michal. A variational principle for molecular motors. Dedicated to Piero Villaggio on the occasion of his 70th birthday. Meccanica 38 (2003), no. 5, 505--518.

14.- Del Pino, Manuel; Kowalczyk, Michal; Wei, Juncheng. Multi-bump ground states of the Gierer-Meinhardt system in $\Bbb R\sp 2$. Ann. Inst. H. Poincaré Anal. Non Linéaire 20 (2003), no. 1, 53--85.

2002

13.- Del Pino, Manuel; Felmer, Patricio; Kowalczyk, Michal. Boundary spikes in the Gierer-Meinhardt system. Commun. Pure Appl. Anal. 1 (2002), no. 4, 437--456.

12.- Heath, David; Kinderlehrer, David; Kowalczyk, Michal. Discrete and continuous ratchets: from coin toss to molecular motor. Discrete Contin. Dyn. Syst. Ser. B 2 (2002), no. 2, 153--167.

11.- Kinderlehrer, David; Kowalczyk, Michal. Diffusion-mediated transport and the flashing ratchet. Arch. Ration. Mech. Anal. 161 (2002), no. 2, 149--179.

2001

 

10.- Chen, Xinfu; Kowalczyk, Michal. Dynamics of an interior spike in the Gierer-Meinhardt system. SIAM J. Math. Anal. 33 (2001), no. 1, 172--193

9.- Del Pino, Manuel; Kowalczyk, Michal; Chen, Xinfu. The Gierer & Meinhardt system: the breaking of homoclinics and multi-bump ground states. Commun. Contemp. Math. 3 (2001), no. 3, 419--439.

8.- Chen, Xinfu; Kowalczyk, Michal. Slow dynamics of interior spikes in the shadow Gierer-Meinhardt system. Adv. Differential Equations 6 (2001), no. 7, 847--872.

2000

7.- Kinderlehrer, David; Kowalczyk, Michal. Remarks about diffusion mediated transport. Contributions in honor of the memory of Ennio De Giorgi (Italian). Ricerche Mat. 49 (2000), suppl., 305--318.

1999

6.- Alikakos, Nicholas; Kowalczyk, Michal. Critical points of a singular perturbation problem via reduced energy and local linking. J. Differential Equations 159 (1999), no. 2, 403--426.

5.- Fife, P. C.; Kowalczyk, Michal. A class of pattern-forming models. J. Nonlinear Sci. 9 (1999), no. 6, 641--669.

4.- Kowalczyk, Michal. Multiple spike layers in the shadow Gierer-Meinhardt system: existence of equilibria and the quasi-invariant manifold. Duke Math. J. 98 (1999), no. 1, 59--111.

1997

3.- Kowalczyk, Michal. Exponentially slow dynamics and interfaces intersecting the boundary. J. Differential Equations 138 (1997), no. 1, 55--85.

1996

2.- Alikakos, Nicholas D.; Fusco, Giorgio; Kowalczyk, Michal. Finite-dimensional dynamics and interfaces intersecting the boundary: equilibria and quasi-invariant manifold. Indiana Univ. Math. J. 45 (1996), no. 4, 1119--1155.

1.- Chen, Xinfu; Kowalczyk, Michal. Existence of equilibria for the Cahn-Hilliard equation via local minimizers of the perimeter. Comm. Partial Differential Equations 21 (1996), no. 7-8, 1207--1233.



[Volver a la Lista]
nº de visitas:   650228  

La página se generó en 0.014 Segundos
Optimized for Explorer 5.x, Mozilla1.x or Netscape 7
Copyright 2003,Sidwod Inc.  All rights reserved.